# SDR SWAA2022020713737

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Elongated
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT RH; SHIELD HAS ON FASTENER HOLE ELONGATED. / FORMED NEW FCB AFT R/H; SHIELD 7075-T62 - .032 LOT # 128-5531; LOCATED; DRILLED CHEMICAL TREATED; PRIMED AND INSTALLED NUTPLATES PER DWG # 143A8126. HEAT TREAT DONE ON P.O. # 668702-SWA. PART TO BE INSTALLED ON SWA CARD # T742837.
